Side effects of using Vicks Inhaler

Created On : May 7, 2015

What are the possible side effects of using a Vicks Inhaler?

Add Comment

Priya Kumari

  • May 7, 2015

Usually, if you are using more than one medication for a problem, then the interactions of the drugs with each other can lead to disruptions in the normal body functions. Not many possible side effects are known regarding the usage of Vicks Inhaler. Most medications are known to cause some side effect, but not everyone suffers from the same side effects after using a specific medication.

Nasal discomfort is the major problem associated with using a Vicks Vaporub Inhaler.

 

If you are pregnant or are breastfeeding, the medicine is not known to cause major side effects. However, since it is the case with all the medications, you should be seeking correct medical advice from your doctor before applying any kind of medication during these important phases of child rearing. 

Dr. Karuna

  • September 9, 2016

icks Vaporub is NOT meant for children and babies under age the age of 2 years. Any menthol and camphor based product like Vicks Vaporub is toxic and can be harmful to a babies' respiratory system. Recent studies have found that putting Vicks Vaporub under a child’s nose actually makes it harder for the child to breathe. Moreover, it can lead to increase in mucus and congestion, especially in children who have narrow airways when compared to adults.

Add Comment

Login to Add Comment

Email
Password
Comment as Guest

Related Discussions

Best Medical Insurance Companies In India?

Hi, I was thinking about getting me and my family medically insured. Can anyone suggest s...

Side effects of pain killers

Hi, I am suffering from back pain and shivers in the last couple of days. I have taken pa...

Is it safe to drink Eno while you are pregnant or are breastfeeding

Is it safe to drink Eno while you are pregnant? I drank it a couple of times and now people are a...